# SDR VQMA051807001

- Difficulty date: May 18, 2007
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N225CV
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0225
- Aircraft time: 7,414 hours, 5,886 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: CM29337
- Condition: Leaking
- Part time: 7,414 hours, 5,886 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AVIONICS MAINTENANCE FOUND PILOT'S STATIC PORT LEAKING.
